# SDR CA040116001

- Difficulty date: January 16, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 32,037 hours
- Engine: Cfmint CFM565A1
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Inoperative
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) IN CLIMB OUT OF 17T ECAM MSG DOOR AFT CARGO. PRESSURISATION NORMAL. MSG DISAPPEARED IN CRUISE 10 MIN. LATER. (SEE COMMENTS FOR TROUBLESHOOTING. FOR TROUBLESHOOTING, CARRY OUT TSM FAULT ISOLATION TASK NR 32-31-00-810-831 AND 32-31-00-810-833.  SENSOR 34WV GAP WITHIN TOLERANCE.  SENSOR 32WV RESISTANCE ONLY 11 OHMS BETWEEN PINS A AND B. (SHOULD BE 13) SENSOR 32WV REPLACED IAW AMM 52-71-12. CHECKED SERVICEABLE.
